# SDR A6WA200540155

- Difficulty date: April 10, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 601R5721003323
- Condition: Migrated
- Location: Rt Mlg Trunion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR AFT TRUNNION BUSHING MIGRATED .012 INCH.  REMOVED MIGRATED BUSHING AND INSTALLED 2ND OVERSIZE BUSHING P/N 601R5721003-2003-23, P/N 601R5721003-23 IAW BOMBARDIER INC REO 601R-57-21-003 REV B.  (M)
